# SDR C2XA98CL066

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Contaminated
- Location: Lt Te Flaps
- Part time: 7,047 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORF - FLT 3347 - CREW REPORTED THAT DURING CLIMB-OUT THEY RECEIVED A FLAP DISAGREEMENT AND THE OUTBOARD FLAPS WOULD NOT RETRACT, AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED THE LEFT OUTBOARD FLAP ACTUATOR CANNON PLUG, OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB 120 MM 27-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
